The Cauchy problem for non linear wave equations in domains with moving boundary
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 4, p. 829-838
@article{ASNSP_1972_3_26_4_829_0,
     author = {Cooper, Jeffery and Medeiros, Luiz A.},
     title = {The Cauchy problem for non linear wave equations in domains with moving boundary},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 26},
     number = {4},
     year = {1972},
     pages = {829-838},
     zbl = {0248.35076},
     mrnumber = {367459},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1972_3_26_4_829_0}
}
Cooper, Jeffery; Medeiros, Luiz A. The Cauchy problem for non linear wave equations in domains with moving boundary. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 26 (1972) no. 4, pp. 829-838. http://www.numdam.org/item/ASNSP_1972_3_26_4_829_0/

[1] Cooper, J. and Bardos, C. - A non linear Wave equation in time dependent domains, (to appear).

[2] Lions J.L. - Une remarque sur les problémes dévolution non lineaires dans les domaines non cylindriques, Rev. Romaine de Math. 9 (1964) 11-18. | MR 213715 | Zbl 0178.12302

[3] Lions, J.L. - Quelques méthodes de résolution des problèmes aux limites non lineaires, Dnmod, Paris, 1969. | MR 259693 | Zbl 0189.40603

[4] Medeisos, L.A. - On a class of non linear wave equations in non cylindrical domains, (to appear).

[5] Stampacchia, G. - Equations elliptiques du second order à coefficients discontinus, Université de Montréal, 1966, 326 pags. | MR 251373 | Zbl 0151.15501

[6] Strauss, W.A. - On weak solutions of semi-linear hyperbolic equations, Ann. Acad. Brasileira Ciências (1970) 42, 645-651. | MR 306715 | Zbl 0217.13104